Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Stomach upset,stress,anxiety,prilosec

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 121 Questions
Ive been experiencing a morning upset stomach for approximately two weeks today. I had blood work done and the doctor thinks it could be stress related. I agree. But that being said... I need to move on in life and need to wake up feeling better. Or at least be able to get better so I can go to work? My doctor suggested Prilosec. Of course I am reading of patients who took Prilosec and their anxiety got worse... Confusing. Right now I am exercising, trying to eat right and stay busy... Not been easy. XXXXXXX
Posted Tue, 17 Apr 2012 in Abdominal Pain
Answered by Dr. R.V.Sirisha Rani 30 minutes later

Thanks for your query.

Because of longterm use of ibuprofen you might have developed gastritis, so are the symptoms.
Omeprazole, omeprazole/sodium bicarbonate (Prilosec, Zegerid) is a proton pump inhibitor drug (PPI) prescribed for the treatment of ulcers, gastroesophageal reflux disease
the anxiety is one of the rare side effect seen in only few and most of times seen in long term users only.
Need not worry, Do not start, stop, or change the dosage of any medicines without your doctor's approval.When doctor thinks that the benefit of taking prilosec is greater than it's side effects then they will prescribe it.

I agree that it is not easy to exercise,eat right& stay busy, but if you persist it will become a habit for you and a permanent remedy .

Hope I have answered your query, I will be available to answer your follow up queries.
Wish you Good Health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor